×

Found 1,000 Documents (Results 1–100)

Asymptotics for solutions of problem on optimally distributed control in convex domain with small parameter at one of higher derivatives. (Russian. English summary) Zbl 07863161

Ufim. Mat. Zh. 15, No. 2, 42-54 (2023); translation in Ufa Math. J. 15, No. 2, 42-54 (2023).
PDFBibTeX XMLCite
Full Text: DOI MNR

Asymptotic expansion of solution of one singularly perturbed optimal control problem with convex integral performance index and cheap control. (Russian. English summary) Zbl 1523.49017

Sib. Zh. Ind. Mat. 25, No. 3, 5-13 (2022); translation in J. Appl. Ind. Math. 16, No. 3, 387-393 (2022).
MSC:  49K10 93C70
PDFBibTeX XMLCite
Full Text: DOI MNR

Asymptotic expansion of the solution of a singularly perturbed optimal control problem with elliptical control constraints. (English. Russian original) Zbl 1487.49028

Autom. Remote Control 83, No. 1, 1-16 (2022); translation from Avtom. Telemekh. 2022, No. 1, 3-21 (2022).
MSC:  49K21 93C70
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software